RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2015, Volume 15, Number 2, Pages 289–298 (Mi dvmg316)  

This article is cited in 1 scientific paper (total in 1 paper)

On the uniform bounds on hypergeometric function

D. A. Frolenkovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b National Research University "Higher School of Economics" (HSE), Moscow

Abstract: A uniform asymptotic formula for hypergeometric function is obtained.

Key words: hypergeometric function, Mellin–Barnes integral

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-90002 Бел_а
14-01-00203
Dynasty Foundation


Full text: PDF file (438 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.15, 517.588
MSC: Primary 33C05; Secondary 34E05
Received: 28.09.2015

Citation: D. A. Frolenkov, “On the uniform bounds on hypergeometric function”, Dal'nevost. Mat. Zh., 15:2 (2015), 289–298

Citation in format AMSBIB
\Bibitem{Fro15}
\by D.~A.~Frolenkov
\paper On the uniform bounds on hypergeometric function
\jour Dal'nevost. Mat. Zh.
\yr 2015
\vol 15
\issue 2
\pages 289--298
\mathnet{http://mi.mathnet.ru/dvmg316}
\elib{http://elibrary.ru/item.asp?id=25058102}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg316
  • http://mi.mathnet.ru/eng/dvmg/v15/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Olga G. Balkanova, Dmitry A. Frolenkov, “A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line”, Proc. Steklov Inst. Math., 294 (2016), 13–46  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:169
    Full text:54
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019